# SDR SWAA2023010386866

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 41,748 hours, 25,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHT DOES NOT TEST. OK TO CONTINUE PER MEL 25-12-01; SP1B; AUTHORIZATION #110748. AFT INBOARD EMERGENCY FLASHLIGHT DOES NOT TEST. OK TO CONTINUE PER MEL 25-12-01 SP1B AUTHORIZATION #<[01] REPLACED FLASHLIGHT PER AMM 25-64-00. OPS CHK GOOD. PLACARD REMOVED.
